# SDR ASAA2023051843302

- Difficulty date: May 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N946AK
- Make and model: Boeing 737-9
- Aircraft serial: 44085
- Aircraft time: 2,224 hours, 624 cycles
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniter
- Part number: 5172124
- Condition: Inoperative
- Location: #1 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG #1 WILL NOT START AFTER START LEVER POSITIONED TO IDLE-NO EGT LIGHT OFF AFTER 15 SECONDS ENG IGNITION SWITCH WAS IN THE R POSITION. GROUNDED - YES. REMOVED AND REPLACED R/H AND L/H #1 ENGINE IGNITER PLGS IAW B737-9 AMM 74-21-02 PERFORMED OPS CHECK OK.
